# SDR AALA202401089833

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,671 hours, 36,939 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 5572
- Condition: Defective
- Location: Zone 600 - Rh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST CHECK TEST FLIGHT THE FLIGHT CREW REPORTED THE RIGHT WING LOW ROLL GREATER THAN 1.4 RIGHT ROLL. MAINTENANCE REPLACED THE RIGHT WING AILERON INBOARD SERVOCONTROL.
